Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: trileptal Christ_empowered

Posted by beckett2 on December 19, 2017, at 20:57:33

In reply to trileptal, posted by Christ_empowered on December 9, 2017, at 19:31:31

> I take 1200mgs/ daily. I worry that the dose may be too high. I jumped at the chance to reduce the Abilify dosage, but I've never asked to reduce the Trileptal. I view it as less noxious than the tranquilizer.
>
> I haven't had intense, in your face "mania" (or..whatever...) in years. I think the Abilify is the main player in my lil combo. The Wellbutrin seems to provide some mood elevation, and the trileptal calms agitation, which I get during bad low points and high(er) points.
>
> OK. how low do you think I can go, realistically?

Are you asking how much you can reduce the trileptal? We all fight with medications; well, at least I do, and really relate to your efforts. But as an outsider looking in, I'm concerned because you've been stable for sometime, and when you reduce abilify, you become more symptomatic. So are you taking your full dose of abilify? (If you don't mind me asking.)

You could ask your doc about going to 900 mg and see how you feel. Maybe another trileptal user will weigh in.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:beckett2 thread:1096293
URL: http://www.dr-bob.org/babble/20161215/msgs/1096389.html